MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD COCR +6 OFFSET; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. MINI TRAY STD COCR +6 OFFSET; SHOULDER, PROSTHESIS
Catalog Number 110031405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to infection approximately seven weeks post initial procedure.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03637, 0001822565-2023-03639, 0001822565-2023-03640.D10: unk poly +6, unk glenosphere, unk screws, unk stem, unk baseplate.It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : product not returned.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Mulltiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03639, 0001822565-2023-03640, 0001822565-2023-03637, 0001825034-2024-00757, 0001825034-2024-00756, 0001825034-2024-00755, 0001825034-2024-00752, 0001825034-2024-00750.D10: cr vivacit-e 36mm brng +3 cat: 110031425 lot: 65809012.Mini tray std cocr +6 offset cat: 110031405 lot: 66100902.Comp rvrs shldr glnsp std 36mm cat: 115310 lot: j7531733.Comp lk scr 3.5hex 4.75x15 st cat: 180550 lot: 66177946.Comp lk scr 3.5hex 4.75x30 st cat: 180553 lot: 66098120.Comp lk scr 3.5hex 4.75x15 st cat: 180550 lot: 66008607.Comp rvs cntrl 6.5x40mm st/rst cat: 115398 lot: 65962140.Comp lk scr 3.5hex 4.75x20 st cat: 180551 lot: 66021321.25mm versa-dial taper adaptor cat: 118000 lot: j7217167.As product id was received and sterile certs were reviewed, this event will be considered not reportable.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MINI TRAY STD COCR +6 OFFSET
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18327672
Report Number0001822565-2023-03638
Device Sequence Number15160278
Product Code KWS
UDI-Device Identifier00887868231377
UDI-Public(01)00887868231377(17)330625(10)66100902
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110031405
Device Lot Number66100902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight100 KG